# SDR ASAA2020122733750

- Difficulty date: December 27, 2020
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 43,876 hours, 13,232 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE A FIRE LOOP INOPERABLE.  GROUNDED-YES.  ON DEFERRAL.
